MedElevator Войти в исследования
← Поиск публикаций
Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2015

Sorafenib-induced severe urticaria in a patient with hepatocellular cancer.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Musri Fatma Yalçın, Mutlu Hasan, Kıvrak Salim Derya, Karakurt Eryılmaz Melek, Ünal Betül, Tural Deniz, Şenol Coşkun Hasan

Аннотация

Sorafenib which is used in the treatment of renal, thyroid and hepatocellular cancers is a multi-targeted tyrosine kinase inhibitor. Though sorafenib is associated with some side effects, it is known that sorafenib is generally well tolerated compared to other tyrosine kinase inhibitors. In the present case, hepatocellular cancer was diagnosed seven months ago. The disease was in stage IIIB at the time of diagnosis. Sorafenib was initiated with a dose of 400 mg twice daily because of disease progression after two cycles of doxorubicin. The reactions on the skin of the arms and the body of the patient occurred in the eighth week of treatment. Skin biopsy was performed and urticaria was diagnosed after pathologic examination. No other disorders or drugs which may cause urticaria were detected in the patient. Skin reactions disappeared one week after sorafenib discontinuation without any further intervention.

Предметные рубрики MeSH